The classification of prime-power groups.
Journal für die reine und angewandte Mathematik, Tome 182 (1940), pp. 130-141
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1940__182_150084,
author = {P. Hall},
title = {The classification of prime-power groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {130--141},
year = {1940},
volume = {182},
zbl = {66.0081.01},
url = {http://geodesic.mathdoc.fr/item/JRAM_1940__182_150084/}
}
P. Hall. The classification of prime-power groups.. Journal für die reine und angewandte Mathematik, Tome 182 (1940), pp. 130-141. http://geodesic.mathdoc.fr/item/JRAM_1940__182_150084/